# SDR FDEA202303020359

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 20,990 hours, 12,116 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: 980871225P421
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL320 GREEN SYS LO PRESS CAUTION WITH HYD  FLUID AT RED DOT ON OVERHEAD PANEL AND IN AMBER  RANGE ON ECAM (50 PSI). COMPLIED WITH ECAM AND QRH  PROCEDURE, MANUAL EXTENDED GEAR AND EMERGENCY  DECLARED.  ECAM MESSAGES KEPT CYCLING  CONSTANTLY AS IF PROCEDURE STEPS HAD NOT BEEN  ACCOMPLISHED.   AMM: 29-11-62-04 BEFORE MOVING A/C, VERIFIED RESERVOIR MOUNTED QTY GAUGE SHOWED GREEN RESERVOIR TO BE WITHIN SERVICE LIMITS. AFTER ARRIVAL AT GATE, HAD HYD FLUID DRIPPING FROM #1 ENGINE DRAIN MAST (PYLON DRAIN ORIFICE) AND DRAINS AT AFT END OF PYLON. FOUND ENGINE PUMP PRESSURE SWITCH 113GK LEAKING INTO PYLON AREA. REMOVED SWITCH, NEW SWITCH INSTALLED   IAW AMM 29-11-62-04.  LEAK AND OPS CK GOOD.
